Aa
Aa
A
A
A
Close
Avatar universal

Welbuterin xl

So i have been on this 10th day now and i feel like im losing it. Super edgy, heart pounding anxiety, dizzy, stutter a little, cry spells.. I feel great when i first wake up then about 11am comes and it slowly starts progressing through the day. Does it really go away? why feel so horrible to feel better? my doc switched me from Lexapro to this because i was tired, and a tiny irritable here n there but holy **** i want to go back.
2 Responses
4730868 tn?1362619678
I was put on this medicine (I have schizoaffective disorder depressive type) and it made my psychosis come out like crazy. I had to stop it.
Avatar universal
This is probably the most stimulating antidepressant out there, and if you're an anxiety sufferer it's not a good drug to take for most people because of that.  Do you have a psychiatrist who understands these drugs, or are you trying to do this with a regular doc?  Also, how long were you on Lexapro, and how did you quit?  Abruptly or did you taper off until you were successfully of it.  Because you could also be suffering withdrawal symptoms from quitting the Lexapro.  
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.